# SDR AALA202411044085

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 70,454 hours, 29,177 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEADING EDGE FLAP TRANSIT ILLUMINATED AFTER SELECTION OF FLAPS 1, 4, AND 5; AIRCRAFT ABORTED APPROACH AND RELANDED SAFELY AT ORD. ACCOMPLISHED BITE OF FLAP AND SLAT CONTROL UNIT. FOUND EXT PROX SENSOR EXCESSIVELY DIRTY. CLEANED EXT PROX SENSOR AND ACCOMPLISHED EXTEND AND RETRACT SEVERAL TIMES WITHOUT FAULT. PER AMM 27-80-100, NO FAULTS FOUND.
